# SDR RAIA951039

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Faulty
- Location: Rt Engine
- Part time: 10,402 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7494 - RIGHT BETA WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED RIGHT BETA SWITCH PERFORMED GROUND RUNS, OPS CHECK GOOD.  (M)
